Asymptotically Minimal Contractors Based on the Centered Form

Application to the Stability Analysis of Linear Systems

Authors

DOI:

https://doi.org/10.14232/actacyb.306222

Keywords:

interval analysis, contractor, centered form, stability

Abstract

This paper proposes a new interval-based contractor for nonlinear equations which is minimal when dealing with narrow boxes. The method is based on the centered form classically used by interval algorithms combined with a Gauss Jordan band diagonalization preconditioning. As an illustration in stability analysis, we propose to compute the set of all parameters of a characteristic function of linear time-delayed equations which have at least one zero in the imaginary axis. Our approach is able compute a guaranteed and accurate enclosure of the solution set faster than existing approaches.

Downloads

Download data is not yet available.

Downloads

Published

2024-10-24

How to Cite

Jaulin, L. (2024). Asymptotically Minimal Contractors Based on the Centered Form: Application to the Stability Analysis of Linear Systems. Acta Cybernetica, 26(4), 933–954. https://doi.org/10.14232/actacyb.306222